# SDR CA001110011

- Difficulty date: October 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,629 hours
- Engine: Ge CF343A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 30 MINUTES AFTER TAKEOFF,  STABILIZER TRIM MESSAGE ON ENGINE INDICATING CREW ALERT SYSTEM,  NO CHANGE WITH AUTO PILOT ON/OFF. ATTEMPTED TO RESET MESSAGE DISAPPEARED MOMENTARILY,  THEN FAULT REOCCURRED. AIRCRAFT RETURNED TO TORONTO. CHANGED HORIZONTAL STABILIZER TRIM ACTUATOR AND MOTOR CONTROL UNIT, OPERATION CHECKED NORMAL.
